MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521241
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as the event date is unknown.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the stomach during a gastroscopy procedure performed on an unknown date.According to the complainant, during the procedure, the clip was fired; however, the clip did not work.The procedure was completed with another resolution 360 clip device.There have been no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2020 as the event date is unknown.Block h6: device code 2906 captures the reportable event of when firing the clip did not work.Block h10: investigation results the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the clip assembly was not returned with the device.It was possible to observe that the control wire was kinked.The handle was disassembled for further analysis and no other issues with the device were noted.The reported event was not confirmed.This failure is likely due to problems traced to manufacturing process.Therefore, the most probable root cause is manufacturing deficiency.An investigation is in place to address this issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and, from the information available, this device was used per the directions for use (dfu)/product label.
 
Event or Problem Description

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9793902
Report Number3005099803-2020-00732
Device Sequence Number16787598
Product Code PKL
UDI-Device Identifier08714729875673
UDI-Public08714729875673
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Model NumberM00521241
Device Catalogue Number54773
Device Lot Number0023108289
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/15/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1